# SDR DLM88091166

- Difficulty date: May 15, 2007
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 53,721 hours, 43,094 cycles
- Engine: Ge CF680C2*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD /MID /AFT CARGO DOOR STOP REPLACEMENT IAW EO 09-451701-12 ME01, ME02, ME03.  C/W 09-451701-12 ME01, ME02, ME03.
